Abstract:
The theoretical description of the temperature field in the soils during freezing or thawing is carried out using solutions of Stefan's problem. A mathematical model based on the equations of thermal conductivity for frozen and thawed layers. We consider the areas in which there are lakes or bogs. We distinguished the following layers in the vertical structure of the zone of permafrost: thawed soil, frozen soil, water, ice, snow. We offer a simplified numerical algorithm for solving of one-dimensional (in the vertical direction) heat conduction problems with moving boundaries of phase transition with the formation of new and cancellation of existing layers. A simplified numerical algorithm for solving one-dimensional (in the vertical direction) heat conduction problems with moving boundaries of phase transition with the formation of new and cancellation of existing layers is offering.
Keywords:
permafrost, Stefan's problem, thawed and frozen soil, small dimensional numerical model.
The work is executed at partial financial support of Basic Research Program of Presidium of RAS “Searching basic research for the development of Russian Arctic” (project 12).
Received: 25.11.2015 Received in revised form: 30.01.2016 Accepted: 20.02.2016
Bibliographic databases:
Document Type:
Article
UDC:
517.9
Language: English
Citation:
Viktor M. Belolipetskii, Svetlana N. Genova, “A numerical model of the seasonal thawing of permafrost in the swamp-lake landscapes”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016), 158–165
\Bibitem{BelGen16}
\by Viktor~M.~Belolipetskii, Svetlana~N.~Genova
\paper A numerical model of the seasonal thawing of permafrost in the swamp-lake landscapes
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 2
\pages 158--165
\mathnet{http://mi.mathnet.ru/jsfu471}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-2-158-165}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000412008200004}
Linking options:
https://www.mathnet.ru/eng/jsfu471
https://www.mathnet.ru/eng/jsfu/v9/i2/p158
This publication is cited in the following 1 articles:
V M Belolipetskii, S N Genova, “One-dimensional vertical model of permafrost dynamics”, IOP Conf. Ser.: Earth Environ. Sci., 193 (2018), 012005